# SDR SWAA2024100932519

- Difficulty date: August 30, 2024
- Submitted: October 9, 2024
- Operation: Air carrier
- Aircraft: N256WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32514
- Aircraft time: 59,564 hours, 35,985 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Stub Frame
- Condition: Broken
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN STUB FRAME LOWER AREA ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA 2024-528710<[01] TOOL USED ON STEP 6 AND 7:EDDY CURRENT FLAW DETECTOR P/N:NORTEC 600D; S/N:210138103;DUE DATE:10-JUN-25.;[02] PERFORMED REPAIR ON STUB FRAME LOWER AREA ON BS 294.5 AT LEVEL STR 17R AT FWD GALLEY AREA IAW B737-700 SRM 53-10-15-2R-7 REPAIR 7 SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
